# SDR REXA2021041600227

- Difficulty date: April 3, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032047
- Condition: Corroded
- Location: Bs 310-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL BETWEEN FS310 AND 364 AT STRG20 TO BE CORRODED BEYOND ALLOWABLE LIMITS. REPLACEMENT REQUIRED. 3EA.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FS 310 AND 364 AT STR 19R THREE INTERCOSTALS IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 P/N SH670-32047-1,SH670-32004-1, AND SH670-31994-1.
